# SDR F3LA200800499

- Difficulty date: July 18, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 31953000140
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION NOTED THE AFT CARGO FLOORBOARD, 151CE, HAD TWO BROKEN CORNERS.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 151CE.  INSTALLATION WAS COMPLETED ON EMPIRE AERO CENTER NON ROUTINE NR 9642.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
